Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 5, NWS Brownsville, TX

March 1, 20135 counties in Texas

NWS Brownsville, TX issued this red flag warning at Mar 1, 2013, 1:19 PM CST for 5 counties in Texas. It took effect at Mar 2, 2013, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2013, 1:19 PM CST (19:19 UTC)
In effect from
Mar 2, 2013, 10:00 AM CST
Expired
Mar 2, 2013, 5:00 PM CST
In force
7 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 7.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2013-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2013-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -197 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-197 m²/s²
0-3 km storm-relative helicity
-115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WWUS84 KBRO 011919
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
119 PM CST FRI MAR 1 2013

...FRONT EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS...

.A FRONT WILL PUSH THROUGH THE RIO GRANDE VALLEY AND DEEP SOUTH
TEXAS EARLY SATURDAY MORNING. BEHIND THE FRONT GUSTY WINDS OF 15
TO 25 MPH ARE EXPECTED. RELATIVE HUMIDITY VALUES ARE ALREADY LOW
ACROSS THE REGION AND THIS REINFORCING SHOT OF DRIER AIR WILL
PRODUCE VALUES OF 10 TO 17 PERCENT BY LATE SATURDAY MORNING INTO
SATURDAY AFTERNOON. 

TXZ250-251-253>257-020330-
/O.UPG.KBRO.FW.A.0003.130302T1700Z-130302T2300Z/
/O.NEW.KBRO.FW.W.0005.130302T1600Z-130302T2300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
119 PM CST FRI MAR 1 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 250...251...
253...254...255...256 AND 257...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 250...251...253...254... 
  255...256 AND 257. 

* TIMING...LATE MORNING INTO THE AFTERNOON

* WIND...NORTH 20 FOOT WINDS INCREASING 15 TO 25 MPH STRONGEST 
  AROUND NOON.

* HUMIDITY...LOWERING 10 TO 17 PERCENT MID TO LATE AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$

JGG
3 follow-up statements
481 
WWUS84 KBRO 020313
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
913 PM CST FRI MAR 1 2013

...FRONT EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS...

.A FRONT WILL PUSH THROUGH THE RIO GRANDE VALLEY AND DEEP SOUTH
TEXAS EARLY SATURDAY MORNING. BEHIND THE FRONT GUSTY WINDS OF
15 TO 25 MPH ARE EXPECTED. RELATIVE HUMIDITY VALUES ARE ALREADY
LOW ACROSS THE REGION AND THIS REINFORCING SHOT OF DRIER AIR WILL
PRODUCE VALUES OF 10 TO 17 PERCENT BY LATE SATURDAY MORNING INTO
SATURDAY AFTERNOON.

TXZ250-251-253>257-021100-
/O.CON.KBRO.FW.W.0005.130302T1600Z-130302T2300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
913 PM CST FRI MAR 1 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
250...251... 253...254...255...256 AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 250...251...253...254... 
  255...256 AND 257. 

* TIMING...LATE MORNING INTO THE AFTERNOON

* WIND...NORTH 20 FOOT WINDS INCREASING 15 TO 25 MPH STRONGEST 
  AROUND NOON.

* HUMIDITY...LOWERING 10 TO 17 PERCENT MID TO LATE AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
727 
WWUS84 KBRO 020958
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CST SAT MAR 2 2013

...VERY LOW HUMIDITY TO COMBINE WITH GUSTY NORTH WINDS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS...

.NORTH WINDS TO INCREASE THROUGH THE MORNING AS HIGH PRESSURE
USHERS IN VERY LOW DEW POINTS. THE STRONGER WINDS TO COMBINE WITH
CRITICALLY LOW HUMIDITY PRODUCING RED FLAG WARNING CONDITIONS LATE
IN THE MORNING AND AFTERNOON.

TXZ250-251-253>257-021900-
/O.CON.KBRO.FW.W.0005.130302T1600Z-130302T2300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
358 AM CST SAT MAR 2 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 250...251...253...254...255...256 AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 250...251...253...254... 
  255...256 AND 257. 

* TIMING...LATE MORNING INTO THE AFTERNOON

* WIND...NORTH 20 FOOT WINDS INCREASING 15 TO 25 MPH STRONGEST
  AROUND NOON AND ALONG THE HIGHWAY 77 CORRIDOR.

* HUMIDITY...LOWERING 10 TO 17 PERCENT MID TO LATE AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
650 
WWUS84 KBRO 021809
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1209 PM CST SAT MAR 2 2013

...VERY LOW HUMIDITY COMBINING WITH GUSTY WINDS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS...

.GUSTY NORTH WINDS ARE EXPECTED TO LAST THROUGH MUCH OF THE REST
OF THE AFTERNOON...COMBINING WITH VERY LOW RELATIVE HUMIDITY TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

TXZ250-251-253>257-022300-
/O.CON.KBRO.FW.W.0005.000000T0000Z-130302T2300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
1209 PM CST SAT MAR 2 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
250...251...253...254...255...256 AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 250...251...253...254... 
  255...256 AND 257. 

* TIMING...THROUGH THE REMAINDER OF THE AFTERNOON.

* WIND...NORTH 20 FOOT WINDS 13 TO 22 MPH.

* HUMIDITY.. 10 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY.  IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...
AND CURED FUELS.  HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.  DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$

JGG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 1, 11:21 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 1, 11:21 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1121 AM CST FRI MAR 1 2013

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR FLYING CONDITIONS EXPECTED THROUGH THE TAF PERIOD
WITH PREDOMINANTLY SKY CLEAR CONDITIONS AND NO SGFT VISBY
RESTRICTIONS. VERY LIGHT WINDS EXPECTED TO BE THE RULE AS WELL...A
SEABREEZE BOUNDARY MAY WORK INTO BRO/PIL/HRL AND VICINITY THROUGH
THE MID AFTERNOON HOURS SHIFTING WINDS TO THE EAST AT 6 TO 10
KNOTS BUT THIS IS SOMEWHAT LOW CONFIDENCE. A FRONTAL BOUNDARY IS
FORECAST TO PUSH INTO DEEP SOUTH TEXAS TONIGHT SHIFTING WINDS TO
THE NORTH AND NORTH NORTHWEST. WIND GUSTS IN THE 17 TO 22KT RANGE
WILL LIKELY ACCOMPANY THE FRONTAL PASSAGE...ESPECIALLY IN THE POST
DAYBREAK MORNING HOURS. NO CLOUDS OR PRECIP EXPECTED WITH THE
FRONT. /68-JGG/

&&

.PREV DISCUSSION... /ISSUED 539 AM CST FRI MAR 1 2013/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...VFR CONDITIONS ALONG WITH LIGHT NORTH TO NORTHEAST
WINDS EXPECTED TODAY. ONLY A THICK VEIL OF HIGH CLOUDS WILL BE
SLOW IN RETREATING SOUTHEAST TODAY. COLD FRONT MOVES INTO THE
NORTHERN PORTIONS OF DEEP SOUTH TEXAS AFTER MIDNIGHT WORKING ITS
WAY SOUTH PASSING KMFE BETWEEN 10-12Z AND KHRL AND KBRO BETWEEN
11-14Z. NORTH WINDS INCREASE BETWEEN 15 AND 20 KNOTS. VFR TO
PREVAIL.

PREV DISCUSSION... /ISSUED 415 AM CST FRI MAR 1 2013/

SHORT TERM /TODAY THROUGH SATURDAY/...MARCH COMES IN LIKE A LAMB
WITH ONLY HIGH CLOUDS AND LIGHT WINDS TODAY. THE THICK CLOUDS
STREAMING OVERHEAD HAVE LIMITED COOLING SO FAR OVERNIGHT. WILL
HAVE TO WAIT FOR THE PASSAGE OF THE UPPER TROUGH AXIS LATER THIS
MORNING FOR THE CLOUDS TO MOVES EAST AND SOUTH OF THE CWA. WILL
START OFF THE DAY CLOUDY THEN SHOW A DECREASING TREND.
TEMPERATURES TO CLIMB SLOWLY BUT THEN INCREASE WITH FULL SUNSHINE
AND LOW HUMIDITY THIS AFTERNOON. MODEL GUIDANCE IN VERY GOOD
AGREEMENT BUT WILL TREND SLIGHTLY BELOW GUIDANCE WHICH HAS BEEN
THE TREND UNDER THIS NORTHERLY FLOW.

THE NORTHERLY FLOW DEEPENS OVER TEXAS LATE TONIGHT INTO SATURDAY AS
A SERIES OF DISTURBANCES RIDE DOWN THE FRONT RANGE AND HELP DIG THE
EASTERN TROUGH. A COLD FRONT SLIPS THROUGH THE CWA AFTER MIDNIGHT
MOVING OFF THE COAST BY SUNRISE. TEMPERATURES DROP SIGNIFICANTLY
WITH CLEAR SKIES...DRY AIR AND COLD AIR ADVECTION COMBINING MAKING
FOR A COLD NIGHT. PREVIOUS FORECAST NUMBERS LOOK ON TRACK WHICH ARE
A FEW DEGREES UNDER GUIDANCE. WINDS TO INCREASE AFTER DAY BREAK WITH
925-850 WINDS PROGGED TO PEAK AROUND 30-35 KNOTS. PARTIAL MIXING OF
THESE WINDS COMBINED WITH LOWER RH LEVELS TO INCREASE THE FIRE
WEATHER RISK. A FIRE WEATHER WATCH HAS BEEN ISSUED BUT CONFIDENCE IS
LOW ON IF THE LOW RH LEVELS COMBINE WITH STRONGEST WINDS. MORE
DETAILS LISTED IN THE FIRE WEATHER SECTION. OTHERWISE...SUNNY SKIES
WITH BREEZY NORTH WINDS BEHIND THE FRONT MAKING FOR ANOTHER NICE BUT
RATHER DRY DAY ACROSS THE RIO GRANDE VALLEY. HIGH TEMPERATURES WERE
LIMITED TO NEAR OR SLIGHTLY LOWER THEN GUIDANCE VALUES AND WINDS
WERE TRENDED TOWARDS THE STRONG NAM.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...ONCE THIS LARGE
SCALE TROUGH FINALLY SHIFTS TO THE EAST...GOOD NNW FLOW WILL
ESTABLISH AS THE TRAILING UPPER RIDGE SHIFTS ALONG THE SPINE OF
THE ROCKIES. THIS WILL HELP PUSH THE NEXT SFC HIGH QUICKLY ACROSS
THE GULF OF MEXICO. THE NEXT MIDLEVEL STORM SYSTEM BEGIN TO RACE
ACROSS THE NORTHERN ROCKIES INTO THE CENTRAL PLAINS ON MONDAY.
MODELS NOTE THAT THIS UPPER SYSTEM REMAINS WELL TO THE
NORTH...HELD NORTH BY THE RIDGE. BUT AN ASSOCIATED SFC LOW
DEEPENING ACROSS NEBRASKA WILL HELP BRING THE NEXT COLD FRONT
ACROSS TEXAS TUESDAY MORNING. WINDS WILL SWITCH BACK TO THE
NORTH...BUT LACK OF A SHARPLY DEFINED BOUNDARY BETWEEN
AIRMASSES...LACK OF UPPER DYNAMICS AND MIDLEVEL DRY SLOT WRAPPING
ACROSS SOUTH TEXAS BEFOREHAND /ALONG WITH ONGOING DROUGHT/ WILL
INHIBIT PRECIPITATION DURING FRONTAL PASSAGE. MILDER AIRMASS
BEHIND THE FRONT WILL BRING ANOTHER VERY NICE DAY FOR
WEDNESDAY...AS HIGH PRESSURE MOVES INTO THE NNW GULF. WINDS WILL
START TO SHIFT BACK ONSHORE LATE IN THE AFTERNOON.

MARINE...
TODAY THROUGH SATURDAY...BROAD SURFACE HIGH PRESSURE OVER SOUTH
TEXAS TO MAINTAIN A LIGHT NORTHERLY FLOW THIS MORNING. THE RIDGE
SHIFTS EAST WITH WINDS VEERING NORTHEAST TO EAST LATER TODAY AND
THIS EVENING. REINFORCING HIGH PRESSURE BUILDS ACROSS THE REGION
SUNRISE SATURDAY WITH NORTH WINDS INCREASING ONCE AGAIN. SMALL
CRAFT ADVISORIES ARE LIKELY OFFSHORE BUT COULD BE SHORT LIVED OVER
THE LAGUNA. SEAS TO START OFF AND REMAIN LOW THROUGH OVERNIGHT.
ONCE THE NORTHERLY SURGE WORKS ITS WAY THROUGH THE COASTAL WATERS
BETWEEN 5 AM TO NOON SATURDAY SEAS WILL BE ON THE INCREASE. WINDS
AND SEAS BEGIN TO LOWER LATE SATURDAY.

SATURDAY NIGHT THROUGH TUESDAY...HIGH PRESSURE MOVES INTO THE NW
GULF SATURDAY NIGHT INTO SUNDAY ALLOWING WINDS AND SEAS TO RELAX.
WINDS SHIFT QUICKLY TO THE SOUTHEAST LATE SUNDAY AND JUMP TO NEAR
20 KNOTS BY SUNDAY NIGHT. SMALL CRAFT ADVISORIES LOOK MORE LIKELY
SUNDAY NIGHT INTO MONDAY FOR SOUTHEAST FLOW INTO THE NEXT STORM
SYSTEM. THE NEXT FRONT IS CURRENTLY EXPECTED TUESDAY MORNING WITH
ANOTHER STRONG NORTHERLY SURGE.

FIRE WEATHER...ANOTHER DAY OF LOW RELATIVE HUMIDITY WITH A DRY
NORTH TO NORTHEASTERLY FLOW PERSISTING. THE 20 FOOT WINDS TO
REMAIN LIGHT WITH SURFACE HIGH PRESSURE OVER THE REGION. NO
SIGNIFICANT WILD FIRE GROWTH AND SPREAD WITH THE LACK OF WIND
TODAY. A REINFORCING SHOT OF NORTHERLY WINDS EARLY SATURDAY COULD
SET THE STAGE FOR AN ELEVATED TO CRITICAL WEATHER DAY. UNCERTAINTY
RESIDES IN THE TIMING OF THE STRONGEST WINDS MATCHING UP WITH
MINIMUM RELATIVE HUMIDITY LEVELS. STRONGEST WINDS ARE EXPECTED MID
MORNING TO EARLY AFTERNOON WITH RH LEVELS FALLING THROUGH THE DAY.
ANY DELAY IN WINDS DIMINISHING OR IF THERE IS ANY STRENGTHENING IN
THE PROJECTED WIND FIELD THE FIRE WEATHER RISK INCREASES. WITH
THIS MENTIONED A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 11 AM TO
5 PM SATURDAY ALONG AND EAST OF HIGHWAY 281 OR THE 5 EASTERN
COUNTIES. &&

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR TXZ250-251-253>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

68/54
Hazardous weather outlook, Mar 1, 4:50 AM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
450 AM CST FRI MAR 1 2013

TXZ248-249-252-021100-
ZAPATA-JIM HOGG-STARR-
450 AM CST FRI MAR 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN ELEVATED FIRE WEATHER RISK IS POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ250-251-253>257-021100-
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
450 AM CST FRI MAR 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR 11 AM TO 5 PM SATURDAY.
THERE WILL BE A MODERATE RISK OF RIP CURRENTS SATURDAY AND
ELEVATED RISK SUNDAY THROUGH TUESDAY.
THIS AN ELEVATED RISK OF FIRE WEATHER CONDITIONS TUESDAY WITH LOW
HUMIDITY AND STRONGER NORTH WINDS BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-021100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
450 AM CST FRI MAR 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORIES ARE POSSIBLE FOR THE LAGUNA MADRE AND
LIKELY FOR THE OFFSHORE WATERS SATURDAY.

SMALL CRAFT ADVISORIES ARE POSSIBLE FOR THE OFFSHORE WATERS
SUNDAY NIGHT. WINDS INCREASE MONDAY WITH SMALL CRAFT CONDITIONS
LIKELY FOR ALL COASTAL WATERS. A COLD FRONT TUESDAY WILL LIKELY
INCREASE THE RISK OF SMALL CRAFT CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:14 AM CSTFire Weather WatchBROBrooks, Cameron, Hidalgo, Kenedy, Willacy9 hr
Mar 1, 1:24 PM CSTSmall Craft AdvisoryBRO29 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.